# SDR SWAA2019011028364

- Difficulty date: December 17, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,157 hours, 20,569 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536U14
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED IN RADIUS AT ATTACH HOLE FOR HANDLE BOX CLOSEST TO INNER WEB SKIN.  R&R NR 4 BEAM PER SRM.
